# SDR DALA2024102410369

- Difficulty date: October 23, 2024
- Submitted: October 24, 2024
- Operation: Air carrier
- Aircraft: N850DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31961
- Aircraft time: 28,421 hours, 11,151 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0623763) CORROSION ON PASSENGER COMPARTMENT FLOOR ANGLE, STA. 1034, LBL 31, WL 208. ACCOMPLISHED ERA# 621505-14 REV: ORIGINAL.
